# SDR IJ02006F00000

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N651CV
- Make and model: Cessna 650
- Aircraft serial: 6500036
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT EXPERIENCED A LOSS OF HYDRAULIC PRESSURE, DURING LANDING GEAR RETRACTION.  THE CREW RETURNED THE GEAR TO THE EXTENDED POSITION AND DECLARED AN EMERGENCY WITH ATC.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INVESTIGATION REVEALED A CRACK IN THE BODY OF THE RT MLG RETRACT/EXTEND ACTUATOR.  THE ACTUATOR WAS REPLACED WITH A SERVICEABLE UNIT, AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  ALL MAINTENANCE AND CHECKS WERE PERFORMED IAW MM.  (K)
